MathSciNet Relay Station
MathSciNet bibliographic data
MR971086 11D61
Urbanowicz, Jerzy On the equation $f(1)1^k+f(2)2^k+\cdots+f(x)x^k+R(x)=by^z$. Acta Arith. 51 (1988), no. 4, 349–368.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement